ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Aramaki, J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Aramaki, J. (2020) On the de Rham theorem and an application to the Maxwell-Stokes type problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (6). pp. 23-36. ISSN 00002-3043

This list was generated on Tue Jan 19 12:09:30 2021 AMT.